# SDR ASAA2019062759824

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 21,629 hours, 7,067 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL LEFT PACK LIGHT ILLUMINATES WITH ASSOCIATED MASTER CAUTION. EXTINGUISHED ON RESET. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE CHECK REF  AMM 21-60-00-700-806 NO FAULTS FOUND. GROUND VERIFICATION CHECKS NORMAL.
